Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 183174, 14 pages
http://dx.doi.org/10.1155/2013/183174
Research Article

On Best Proximity Point Theorems and Fixed Point Theorems for -Cyclic Hybrid Self-Mappings in Banach Spaces

Instituto de Investigacion y Desarrollo de Procesos, Universidad del Pais Vasco, Campus of Leioa (Bizkaia), P.O. Box 644 Bilbao, 48090, Spain

Received 26 December 2012; Accepted 12 February 2013

Academic Editor: Yisheng Song

Copyright © 2013 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Karpagam and S. Agrawal, “Best proximity point theorems for p-cyclic Meir-Keeler contractions,” Fixed Point Theory and Applications, vol. 2009, Article ID 197308, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. De la Sen, “Linking contractive self-mappings and cyclic Meir-Keeler contractions with Kannan self-mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 572057, 23 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. C. Ceng, S. M. Guu, and J. C. Yao, “Hybrid iterative method for finding common solutions of generalized mixed equilibrium and fixed point problems,” Fixed Point Theory and Applications, vol. 2012, article 92, 2012. View at Publisher · View at Google Scholar
  5. W. Takahashi, N. C. Wong, and J. C. Yao, “Fixed point theorems and convergence theorems for generalized nonspreading mappings in Banach spaces,” Journal of Fixed Point Theory and Applications, vol. 11, no. 1, pp. 159–183, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Yao, Y. C. Liou, and G. Marino, “Strong convergence of some algorithms for λ-strict pseudo-contractions in Hilbert space,” Bulletin of the Australian Mathematical Society, vol. 85, no. 2, pp. 232–240, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Muglia and Y. Yao, “A note on implicit and explicit Mann iterative processes for asymptotically ϕ-strongly pseudocontractive mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 912050, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Yao, R. Chen, and J. C. Yao, “Strong convergence and certain control conditions for modified Mann iteration,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1687–1693, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Chen, Y. Song, and H. Zhou, “Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 701–709, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Song and R. Chen, “Viscosity approximation methods for nonexpansive nonself-mappings,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 316–326, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Q. Zhang and Y. Song, “Fixed point theory for generalized φ-weak contractions,” Applied Mathematics Letters, vol. 22, no. 1, pp. 75–78, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Iemoto and W. Takahashi, “Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2082–e2089, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Takahashi and J. C. Yao, “Fixed point theorems and ergodic theorems for nonlinear mappings in Hilbert spaces,” Taiwanese Journal of Mathematics, vol. 15, no. 2, pp. 457–472, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Kocourek, W. Takahashi, and J. C. Yao, “Fixed point theorems and weak convergence theorems for generalized hybrid mappings in Hilbert spaces,” Taiwanese Journal of Mathematics, vol. 14, no. 6, pp. 2497–2511, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. Takahashi, “Fixed point theorems for new nonlinear mappings in a Hilbert space,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 1, pp. 79–88, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Y. Huang, J. C. Jeng, T. Y. Kuo, and C. C. Hong, “Fixed point and weak convergence theorems for point-dependent λ-hybrid mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2011, article 105, 2011. View at Google Scholar
  17. K. Aoyama, S. Iemoto, F. Kohsaka, and W. Takahashi, “Fixed point and ergodic theorems for λ-hybrid mappings in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 2, pp. 335–343, 2010. View at Google Scholar · View at MathSciNet
  18. F. Kohsaka and W. Takahashi, “Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces,” Archiv der Mathematik, vol. 91, no. 2, pp. 166–177, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Reich and S. Sabach, “Two strong convergence theorems for Bregman strongly nonexpansive operators in reflexive Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 1, pp. 122–135, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. Butnariu and E. Resmerita, “Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 84919, 39 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621–650, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. De la Sen and A. Ibeas, “Stability results for switched linear systems with constant discrete delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 543145, 28 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. De la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. V. N. Phat and K. Ratchagit, “Stability and stabilization of switched linear discrete-time systems with interval time-varying delay,” Nonlinear Analysis. Hybrid Systems, vol. 5, no. 4, pp. 605–612, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Rajchakit, “Robust stability and stabilization of uncertain switched discrete-time systems,” Advances in Difference Equations, vol. 2012, article 134, 2012. View at Publisher · View at Google Scholar
  26. M. Rajchakit and G. Rajchakit, “Mean square robust stability of stochastic switched discrete-time systems with convex polytopic uncertainties,” Journal of Inequalities and Applications, vol. 2012, article 135, 2012. View at Publisher · View at Google Scholar · View at MathSciNet